# SDR AALA006032

- Difficulty date: February 16, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Seat 5
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC-CCI - EMERGENCY LIGHT INOPERATIVE AT SEAT 5D.  REATTACHED CONNECTOR.  OPS CHECK GOOD.  (M)
